MathSciNet Relay Station
MathSciNet bibliographic data
MR2072567 03D45 (03C57 06E05)
Alaev, P. E. Computable homogeneous Boolean algebras and a metatheorem. (Russian) ; translated from Algebra Logika 43 (2004), no. 2, 133--158, 256 Algebra Logic 43 (2004), no. 2, 73–87
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement